MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 4 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 4 PATIENT MONITOR
Model Number 863063
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the device does not sound an alarm.Patient involvement is unknown.
 
Event or Problem Description
It was reported to philips that suresigns vm 4 patient monitor did not sound an alarm, but normal sound was present.The device was not in use on a patient at the time the issue was discovered.There was no adverse event or patient harm reported.The medical technician found the device which has not been used for a long time in the storage room and gave it to the technician for security check.The technician checked and detected that the monitor did not give an alarm.The device is currently in the workshop.The philips representative replaced the main board to resolve the issue.The cause of the event was the main board.The device remained on site.

Brand Name
SURESIGNS VM 4 PATIENT MONITOR
Common Device Name
SURESIGNS VM 4 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15319666
Report Number1218950-2022-00849
Device Sequence Number20209951
Product Code MHX
UDI-Device Identifier00884838000032
UDI-Public00884838000032
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863063
Device Catalogue Number863063
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown